Journal article icon

Journal article

The Malkus-robbins dynamo with a Linear Series Motor.

Abstract:

Hide [1997] has introduced a number of different nonlinear models to describe the behavior of n-coupled self-exciting Faraday disk homopolar dynamos. The hierarchy of dynamos based upon the Hide et al. [1996] study has already received much attention in the literature (see [Moroz, 2001] for a review). In this paper we focus upon the remaining dynamo, namely Case 3 of [Hide, 1997] for the particular limit in which the Malkus-Robbins dynamo [Malkus, 1972; Robbins, 1997] obtains, but now modifie...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1142/S0218127403006431

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
I. J. Bifurcation and Chaos
Volume:
13
Issue:
1
Pages:
147-161
Publication date:
2003-01-01
DOI:
EISSN:
1793-6551
ISSN:
0218-1274
Source identifiers:
25546
Language:
English
Keywords:
Pubs id:
pubs:25546
UUID:
uuid:21622a19-4373-433e-a868-d56bee8c7ac7
Local pid:
pubs:25546
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP